# SDR IPXA2025090647468

- Difficulty date: September 6, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: B5327074300200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 231WG IS BADLY DELAMINATED.  MCD FLOOR PANEL 231 WG IAW SREO-16407-REQ001 ((APPX B).PANEL INSTALLATION IS CONTROLLED ON TASK CARD T3F18E006XTN7.
